Integral Operators Involving Hypergeometric Functions.

R.K. Saxena; S.L. Kalla

Mathematische Zeitschrift (1968/69)

  • Volume: 108, page 231-234
  • ISSN: 0025-5874; 1432-1823

How to cite


Saxena, R.K., and Kalla, S.L.. "Integral Operators Involving Hypergeometric Functions.." Mathematische Zeitschrift 108 (1968/69): 231-234. <>.

author = {Saxena, R.K., Kalla, S.L.},
journal = {Mathematische Zeitschrift},
keywords = {integral equations, integral transforms},
pages = {231-234},
title = {Integral Operators Involving Hypergeometric Functions.},
url = {},
volume = {108},
year = {1968/69},

AU - Saxena, R.K.
AU - Kalla, S.L.
TI - Integral Operators Involving Hypergeometric Functions.
JO - Mathematische Zeitschrift
PY - 1968/69
VL - 108
SP - 231
EP - 234
KW - integral equations, integral transforms
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.